# SDR AALA20061424

- Difficulty date: December 28, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N33069
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 512
- System (JASC): 2561 · Life Jacket
- Part: Cover
- Condition: Missing
- Location: Life Vest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIS - EMERGENCY LIFE VEST CLEAR PLASTIC COVER AT SEAT 25G IS MISSING.  REPLACED EMERGENCY LIFE VEST CLEAR PLASTIC COVER AT SEAT 25G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
